Etienne Fouvry

Mathématiques
Bât. 425
Université Paris-Sud
91405 Orsay Cedex
France


Courrier électronique :
Bureau : 220
Téléphone : (+33) 1 69 15 57 53
Photo

Prépublications

  1. Construction of a normal number in basis 2.
  2. New equidistribution estimates of Zhang type (membre de D.H.J. Polymath),
    Algebra and Number Theory,
    Lien vers la revue.
  3. On moments of twisted L-functions (avec V. Blomer, E. Kowalski, P. Michel, D. Milićević), soumis.
  4. A study in sums of products (avec E. Kowalski et P. Michel),
    à paraître, Transactions of the Royal Society A.
  5. Trace functions over finite fields and applications (avec E. Kowalski et P. Michel),
    Colloquio de Giorgi, Scuola Normale Superiore di Pisa.
  6. On the greatest prime factor of ab+1,
    Indian J. Pure Appl. Math. 45(5) 2014, 583--632. Lien vers la revue.
  7. On the conductor of cohomological transforms (avec E. Kowalski et P. Michel).
  8. On the exponent of distribution of the ternary divisor function (avec E. Kowalksi et P. Michel),
    Mathematika, Lien vers la revue.
  9. The sliding-sum method for short exponential sums (avec E. Kowalski et P. Michel), soumis.
  10. Gaussian distribution for the divisor function and Hecke eigenvalues in arithmetic progression(avec S. Ganguly, E. Kowalski, et P. Michel),
    Commentarii Mathematici Helvetici, Vol. 89 (2014), no 4, 979-1014. Lien vers la revue.
  11. An inverse theorem for Gowers norms of trace functions over Fp (avec E. Kowalski et P. Michel),
    Math. Proc. Cambridge Phil. Soc. 155 (2013), no 2, 277--295. Lien vers la revue.
  12. Counting sheaves using spherical codes (avec E. Kowalski et P. Michel),
    Math. Res. Lett. 20 (2013), no 2, 305--323. Lien vers la revue.
  13. Algebraic trace functions over the primes (avec E. Kowalski et P. Michel),
    Duke Math. Journal, Vol. 163, (2014), no 9, 1683-1736. Lien vers la revue.

  14. Algebraic twists of modular forms and Hecke orbits (avec E. Kowalski et P. Michel),
    Geom. Funct. Anal., Lien vers la revue.

  15. Sum of Euler-Kronecker constants over consecutive cyclotomic fields,
    Journal of Number Theory 133 (2013), no 4, 1346--1361. Lien vers la revue .
  16. On binary cyclotomic polynomials,
    Algebra and Number Theory 7 (2013), no 5, 1207--1223. Lien vers la revue.
  17. Strong orthogonality between the Moebius function, additive characters, and Fourier coefficients of cusp forms (avec S. Ganguly),
    Compositio Mathematica, 150 (2014), no 5, 763--797. Lien vers la revue.
  18. Fundamental solutions to Pell equation with prescribed size (avec F. Jouve),
    Proc. of the Steklov Institute of Math, 2012, Vol. 276, pp 40--50. Lien vers la revue.
  19. Size of regulators and consecutive square-free numbers (avec F. Jouve),
    Math. Z. En ligne sur le site de la revue.

  20. A positive density of fundamental discriminants with large regulator (avec F. Jouve),
    Pacific J. Math. En ligne sur le site de la revue.

  21. On the size of the fundamental solution of Pell equation,
    à paraître, J. Reine Angew. Math.

  22. Les textes que l'on trouve ici diffèrent en général légèrement des versions publiées. Quant aux travaux déjà publiés, on trouvera leur liste sur MathSciNet.



Logo
Département de Mathématiques
, Université Paris-Sud, Bât. 425, F-91405 Orsay Cedex ,France